# SDR USAA980224

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 24411
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Part time: 31,045 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .5 INCH LONG CRACK FORWARD SIDE OF BS 727D FRAME RBL 2 FRAME.  CUTOUT DAMAGED AREA, INSTALLED DOUBLER, REPAIRED PER 737-300 SRM 51-70-11 FIG 1.  (M)
